Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Tot having frequent loose stools, had not continued pepsigard dosage. Should it be continued?

My son was passing very loose stools since day before. The doctor prescribed pepsigard ( sucralfate and domperidone )- which I didn t use since he was doing well and the problem had subsided since the same night. Today he is having loose motions, passed stools almost 5 times since morning. should I go ahead with pepsigard? Am unable to get through to my doctor...My son is 2 years of age weighs 15 Kgs. Thanks.
Asked On : Sat, 11 Aug 2012
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
As your child is having diarrhea , you can give oral rehydrating solution sips by sips in equal amounts to the losses of water and electrolytes in stools to prevent and correct the dehydration and you can give oral probiotic after consulting your Pediatrician. Pepsigard is used in gastritis and not for loose motions and domperidone is a prokinetic drug which is used to treat vomitings.
Answered: Wed, 2 Jan 2013
I find this answer helpful
  User's Response
hello satyanarayan,
this is a bacterial infection use netazox 5 ml twice a day with sporolac sachet twice a day.
Answered: Tue, 1 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor